# SDR AALA201904059009

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 80,942 hours, 9,804 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Obstructed
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST DOOR WOULD OPEN ON THE GROUND BUT WOULD NOT OPEN IN FLIGHT. MAINTENANCE REFITTED CARPET, COMPRESSED PAPER REMOVED FROM STRIKER PLATE AND DOOR STRIKER ADJUSTED SHORTER PER AMM 25-29-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
